# SDR SIMA202405109002

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 20,157 hours, 13,447 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280B
- Part serial: L7330
- Condition: Failed
- Location: Slat Sys
- Part time: 10,903 hours, 9,032 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAILURE WITH SHAKER ANTICIPATED SLATS FAILED WHEN SELECTING FLAPS 1 STUCK ON SLAT 0 EMERGENCY DECLARED. REMOVED AND REPLACED LEFT OUTBOARD SKEW SENSOR OPTS CHECK GOOD IAW AMM 27-83-01.
